# SDR NWAA084215517

- Difficulty date: September 11, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N517US
- Make and model: Boeing 757251
- Aircraft serial: 23205
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE EMERGENCY LIGHT CHECK AS A PART OF AN OVERNIGHT LINE CHECK, THE ESCAPE SLIDE ILLUMINATION LIGHT AT DOOR 3L FAILED. MAINTENANCE REPLACED BATTERY PACK POWER SUPPLY M735, ALL OPERATIONS WERE NORMAL AFTER REPLACEMENT OF THE BATTERY PACK. (K)
